Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On series of Walsh eigenfunctions


Author: W. H. Spragens
Journal: Proc. Amer. Math. Soc. 2 (1951), 202-204
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0042019-8
MathSciNet review: 0042019
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Haar, Zur theorie der orthogonalen Funktionensysteme, Math. Ann. vol. 69 (1910) pp. 331-371. MR 1511592
  • [2] E. J. McShane, Integration, Princeton, 1944. MR 0010606 (6:43d)
  • [3] Josephine Mitchell, On double Sturm-Liouville series, Amer. J. Math. vol. 65 (1943) pp. 616-636. MR 0009063 (5:96c)
  • [4] J. L. Walsh, On the convergence of Sturm-Liouville series, Ann. of Math. vol. 24 (1922) pp. 109-120. MR 1502632

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0042019-8
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society